Open Access
Translator Disclaimer
October, 2004 On holomorphic mappings of complex manifolds with ball model
Hiroshige SHIGA
J. Math. Soc. Japan 56(4): 1087-1107 (October, 2004). DOI: 10.2969/jmsj/1190905450


We consider holomorphic mappings of complex manifolds with ball model into complex manifolds which are quotients of bounded domains and estimate the dimension of the moduli space of holomorphic mappings in terms of the essential boundary dimension of target manifolds. For this purpose, we generalize a classical uniqueness theorem of Fatou-Riesz for bounded holomorphic functions on the unit disk to one for bounded holomorphic mappings on a bounded C2 domain. This generalization enables us to establish rigidity and finiteness theorems for holomorphic mappings. We also discuss the rigidity for holomorphic mappings into quotients of some symmetric bounded domains. In the final section, we construct examples related to our results.


Download Citation

Hiroshige SHIGA. "On holomorphic mappings of complex manifolds with ball model." J. Math. Soc. Japan 56 (4) 1087 - 1107, October, 2004.


Published: October, 2004
First available in Project Euclid: 27 September 2007

zbMATH: 1066.32022
MathSciNet: MR2091418
Digital Object Identifier: 10.2969/jmsj/1190905450

Primary: 32H02
Secondary: 30H35 , 32H20

Keywords: Complex hyperbolic geometry , Fatou-Riesz theorem , rigidity of holomorphic mappings

Rights: Copyright © 2004 Mathematical Society of Japan


Vol.56 • No. 4 • October, 2004
Back to Top